Jump to content
CrazyBoards.org

VYVANSE LONG TERM


Recommended Posts

Has anyone been on Vyvanse long-term and experienced diminishing returns?

 

I have been on it for 14 months.  Prior to that I was off it for four months.  Prior to that I was on it 16 months.

 

I have been treated with it to separate times, separted by a four month break, in other words.

 

When I started it, both times I initially felt euphoria and almost hyper-focus.  I could read for three hours straight.

 

These days I don't feel any emotional effects.  I barely notice I am taking it.  I feel slightly more alert.   The most I can read is an hour and a half.   Thats the HIGH END of reading!  

 

So, I'm experiencing diminishing marginal returns.

 

I recognize this is common with stimulants, but what is the recourse? I can't keep upping the dose.  I'm at 60 mg.  and the max recommended dose is 70 mg. (though I'm sure many PDOC's exceed that dose).

 

In general, my thoughts are organized and I am less impulsive.  My ADD is in check, so I guess I'm not complaining.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...